# SDR SWAA2024011842369

- Difficulty date: January 18, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N8741L
- Make and model: Boeing 737-8
- Aircraft serial: 61869
- Aircraft time: 8,869 hours, 4,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT ENTRY DOOR EMERGENCY LIGHT INOP<[01] RELAMPED AFT ENTRY DOOR EMERGENCY LIGHT PER AMM 33-51-04.OPS CHECK GOOD
